EconPapers    
Economics at your fingertips  
 

Monopoly and the Distribution of Wealth

William S. Comanor and Robert H. Smiley

The Quarterly Journal of Economics, 1975, vol. 89, issue 2, 177-194

Abstract: A model of monopoly and wealth, 178. — Estimation of parameters, 182. — The empirical findings, 189. — Conclusions, 194.

Date: 1975
References: Add references at CitEc
Citations: View citations in EconPapers (9) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.2307/1884423 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:qjecon:v:89:y:1975:i:2:p:177-194.

Access Statistics for this article

The Quarterly Journal of Economics is currently edited by Robert J. Barro, Elhanan Helpman, Lawrence F. Katz and Andrei Schleifer

More articles in The Quarterly Journal of Economics from Oxford University Press
Bibliographic data for series maintained by Oxford University Press ( this e-mail address is bad, please contact ) and Christopher F. Baum ().

 
Page updated 2021-05-02
Handle: RePEc:oup:qjecon:v:89:y:1975:i:2:p:177-194.